# SDR IPXA2025021100170

- Difficulty date: January 21, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B382621
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPARTMENT STA 1640~1660 LBL 98 OF MAIN DECK FLOOR CARGO TRACK STRUCTURE. (REPAIR) RII COMPLETED & NO FAULT FOUND FOR EGAT EI NO. F2025A53M-247 SEQUENCE A STEP 15 & STEP 16
